# SDR ASAA2016032416063

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 55,094 hours, 25,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60761
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL TO THE GATE, L1 DOOR WILL NOT FULLY OPEN AS IT SHOULD.  ACFT GROUNDED. FOUND L-1 DOOR GUIDE ARM RADIUS LINKS PIN LOCK SCREW SHEARED OFF ALLOWING PIN TO CONTACT UPPER GUIDE PLATE TRACK CAUSING DOOR TO BIND UP WHEN OPENING.  REPLACED PIN, KEYWASHER AND LOCK SCREW IAW AMM 52-11-21-400-802, PARA G4.  DOOR OPS CKS OK.
